# SDR USAA970169

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0256AL4V
- Condition: Gouge
- Location: Aft Press Blkhd
- Part time: 70,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND .018 INCH GOUGE ON THE AFT PRESS BULKHEAD FWD FACE BEHIND THE LEFT THRUST REVERSER PULLEY SECTOR.  INSTALLED DOUBLER PER EA 46791.  (X)
